# SDR CALA2021011800053

- Difficulty date: January 17, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 60,419 hours, 26,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: D5347112420200
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT SHEAR WEB SUPPORT ANGLE HAS CORROSION ON BOTTOM SIDE (A3NB-53-3-6187), PER NR 9296615.  GENERATED BY N078625 AT HAECO LCQ.  REMOVED AND REPLACED AFT CABIN LT SHEAR WEB SUPPORT ANGLE, IAW A 319 SRM 51-72-11, FR 69 TO FR 70.
